# SDR DALA1150363211

- Difficulty date: August 20, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 64,114 hours, 28,199 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON TO WING PANEL 471AL HAS A CRACK AT L/E.  REPAIRED PANEL PERMANENT PER ERA 495620-14 REV ORIG. PAINTED PER 51-35-00 A-320.  IDENTIFIED PART PER ERA 495620-14 ORIG.  INSTALLED PANEL 471AL PER A320 AMM 54-52.  PERM REPAIR ACCOMPLISHED PER ERA 495620-14 REV ORIG.
